Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

BlairLight

Member
  • Content Count

    3
  • Joined

  • Last visited

Community Reputation

0 Neutral

About BlairLight

  • Rank
    New Member

Recent Profile Visitors

508 profile views
  1. has it filled in by now? i am suffering from the same adverse effects of a cortisone shot...
  2. Hey everyone, I am new to this site and wanted to ask everyone's opinion on whether the "dent" in my face was caused by a cortisone shot. I've always been aware of the possibility that cortisone can cause atrophy. About 2 weeks ago, I went to the dermatologist in order to inject a cyst on my left cheek. I had had this spot injected with cortisone previously approximately 2 months ago. The cyst went down in about 3 days and for approximately a week I kept a bandaid on it and treated it with
  3. Hey there, I've been following your post for a few weeks now and wanted to see how your last treatment went? I'm also Asian and have been thinking of getting Levulan + IPL done on my face (to help get ride of freckles and shallow acne scars). I'm VERY nervous, however, about hyperpigmentation. Has your skin healed fine since your last laser treatment? Has the redness subsided? Also, I haven't had acne in quite some time but am worried that this treatment may cause some purging- have you exp
×